# SDR TAMF20090026S

- Difficulty date: March 21, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION, FOUND RT WING OTBD T/E FLAP LWR SURFACE AT STA OTEF 119 AND BETWEEN STA OTEF 265.69 TO OTEF 371.88 HAS CORROSION.  REPAIR ACCOMPLISHED IAW EWO 767 57-054 AND SR 1-1247041324.
